# SDR SWAA070230

- Difficulty date: January 17, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 72,165 hours, 69,157 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6547959
- Condition: Cracked
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND AFT CARGO DOOR CUTOUT AFT FRAME CRACKED BS 847, LOWER CORNER.  REMOVED AND REPLACED FRAME SECTION PER SRM.
